Подписаться
Ulisse Stefanelli
Ulisse Stefanelli
Подтвержден адрес электронной почты в домене univie.ac.at - Главная страница
Название
Процитировано
Процитировано
Год
A three-dimensional model describing stress-induced solid phase transformation with permanent inelasticity
F Auricchio, A Reali, U Stefanelli
International Journal of plasticity 23 (2), 207-226, 2007
3022007
Γ-limits and relaxations for rate-independent evolutionary problems
A Mielke, T Roubíček, U Stefanelli
Calculus of Variations and Partial Differential Equations 31 (3), 387-416, 2008
2372008
A macroscopic 1D model for shape memory alloys including asymmetric behaviors and transformation-dependent elastic properties
F Auricchio, A Reali, U Stefanelli
Computer Methods in Applied Mechanics and Engineering 198 (17-20), 1631-1637, 2009
1222009
The Brezis–Ekeland principle for doubly nonlinear equations
U Stefanelli
SIAM Journal on Control and Optimization 47 (3), 1615-1642, 2008
1082008
A rate-independent model for the isothermal quasi-static evolution of shape-memory materials
F Auricchio, A Mielke, U Stefanelli
Mathematical Models and Methods in Applied Sciences 18 (01), 125-164, 2008
93*2008
Crystallization in carbon nanostructures
E Mainini, U Stefanelli
Communications in Mathematical Physics 328, 545-571, 2014
612014
Weighted energy-dissipation functionals for gradient flows
A Mielke, U Stefanelli
ESAIM: Control, Optimisation and Calculus of Variations 17 (1), 52-85, 2011
612011
Linearized plasticity is the evolutionary -limit of finite plasticity
U Stefanelli, A Mielke
Journal of the European Mathematical Society 15 (3), 923-948, 2013
542013
Well-posedness and long-time behavior for a class of doubly nonlinear equations
G Schimperna, A Segatti, U Stefanelli
arXiv preprint math/0611071, 2006
512006
A variational characterization of rate‐independent evolution
U Stefanelli
Mathematische Nachrichten 282 (11), 1492-1512, 2009
492009
Diffusion in poro‐plastic media
RE Showalter, U Stefanelli
Mathematical methods in the applied sciences 27 (18), 2131-2151, 2004
492004
Weighted energy-dissipation functionals for doubly nonlinear evolution
G Akagi, U Stefanelli
Journal of Functional Analysis 260 (9), 2541-2578, 2011
482011
Global existence for a class of generalized systems for irreversible phase changes
P Colli, F Luterotti, G Schimperna, U Stefanelli
Nonlinear Differential Equations and Applications NoDEA 9, 255-276, 2002
472002
Finite crystallization in the square lattice
E Mainini, P Piovano, U Stefanelli
Nonlinearity 27 (4), 717, 2014
452014
On a class of doubly nonlinear nonlocal evolution equations
U Stefanelli
452002
A discrete variational principle for rate-independent evolution
A Mielke, U Stefanelli
Walter de Gruyter GmbH & Co. KG 1 (4), 399-431, 2008
442008
The De Giorgi conjecture on elliptic regularization
U Stefanelli
arXiv preprint arXiv:1010.3543, 2010
432010
Attractors for gradient flows of nonconvex functionals and applications
R Rossi, A Segatti, U Stefanelli
Archive for rational mechanics and analysis 187, 91-135, 2008
432008
Doubly nonlinear equations as convex minimization
G Akagi, U Stefanelli
SIAM Journal on Mathematical Analysis 46 (3), 1922-1945, 2014
422014
A variational principle for doubly nonlinear evolution
G Akagi, U Stefanelli
Applied mathematics letters 23 (9), 1120-1124, 2010
402010
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20